... can't just stop. Immediately I started having severe constant nausea. Any connection?
Subdivide; Yes and no it depends on how long and what dose of clonazepam you have been taking lower dose's you can get by with just switching when they go to a medication to help with the problem with very little discomfort. And faster results, But yes the Nausea could be the withdrawal of the clonazepam. If it is to much call your doctor and see what they think.Just for the record if it's not too bad the Clonazepam should be out of your system in about a week from when you typed this post.In which case by that time if nausea continues it could be the new medication but that should also go away with continued use. have a good day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2012 • 4 answers
Posted 16 Jul 2014 • 2 answers
Posted 4 Aug 2015 • 0 answers
Posted 30 Aug 2015 • 2 answers
Posted 29 Feb 2016 • 3 answers